Chromatic index critical graphs of order 9.

Chetwynd, Amanda G. and Yap, H. P. (1983) Chromatic index critical graphs of order 9. Discrete Mathematics, 47 (1). pp. 23-33. ISSN 0012-365X

Full text not available from this repository.

Abstract

We prove that a 2-connected graph of order 9 having maximum valency Δ 4 is chromatic index critical if and only if its valency-list is one of the following: 248, 3247 (except one graph), 258, 3457, 4356, 268, 3567, 4267, 45266, 5465, 278, 3677, 4577, 46276, 52676, 56375, 6574, 57385, 6386, 627285, 67484 and 7683. This, together with known results, provide a complete catalogue of all chromatic index critical graphs of order 10.

Item Type:
Journal Article
Journal or Publication Title:
Discrete Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19946
Deposited By:
Deposited On:
20 Nov 2008 16:09
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:17